MathSciNet Relay Station
MathSciNet bibliographic data
MR1326004 65J10 (34G10 47D06 65L05)
Crouzeix, M.; Larsson, S.; Piskarëv, S.; Thomée, V. The stability of rational approximations of analytic semigroups. BIT 33 (1993), no. 1, 74–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement